MAUDE Adverse Event Report: ABBOTT VASCULAR PROSTAR XL SUTURE-MEDIATED CLOSURE; VESSEL CLOSURE SUTURE

ABBOTT VASCULAR PROSTAR XL SUTURE-MEDIATED CLOSURE; VESSEL CLOSURE SUTURE
Model Number 12322-01
Medical Device Problem Codes Material Separation (1562); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was a vessel closure of an unknown vessel using a prostar xl after an unknown procedure.Reportedly, the device broke or malfunctioned.An unknown method was used to achieve hemostasis.There was no adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.Analysis of the returned device identified a separated suture.
 
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was returned for evaluation.The unspecified failure was observed as a suture separation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.The investigation was unable to determine a conclusive cause for the reported difficulties; however, the treatment appears to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.H6- medical device problem code 1562 was removed.

Brand Name
PROSTAR XL SUTURE-MEDIATED CLOSURE
Common Device Name
VESSEL CLOSURE SUTURE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15711398
Report Number2024168-2022-11155
Device Sequence Number17797486
Product Code MGB
UDI-Device Identifier08717648000621
UDI-Public08717648000621
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number12322-01
Device Catalogue Number12322-01
Device Lot Number1122241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown